Hölder continuity of a parametric variational inequality

Document Type: Research Paper

Authors

1 Department of Electronic Engineering‎, ‎Chongqing City Management College‎, ‎Chongqing‎, ‎401331‎, ‎China.

2 College of Mathematics and Statistics‎, ‎Chongqing Jiaotong University‎, ‎Chongqing 400074‎, China.

Abstract

‎In this paper‎, ‎we study the Hölder continuity of solution mapping to a parametric variational inequality‎. ‎At first‎, ‎recalling a real-valued gap function of the problem‎, ‎we discuss the Lipschitz continuity of the gap function‎. ‎Then under the strong monotonicity‎, ‎we establish the Hölder continuity of the single-valued solution mapping for the problem‎. ‎Finally‎, ‎we apply these results to a traffic network equilibrium problem.

Keywords

Main Subjects


L.Q. Anh and P.Q. Khanh, Uniqueness and Hölder continuity of the solution to multivalued equilibrium problems in metric spaces, J. Global Optim. 37 (2007), no. 3, 449--465.

L.Q. Anh and P.Q. Khanh, Hölder continuity of the unique solution to qusiequilibrium problems in metric spaces, J. Optim. Theory Appl. 141(2009), no. 1, 37--54.

J.P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Jonh Wiley & Sons, New York, 1984.

 M. Beckmann, C.B. McGuire and C.B. Winsten, Studies in the Economics of Transportation, Yale Univ. Press, New Haven, 1956.

M. Bianchi and R. Pini, Sensitivity for parametric vector equilibria, Optimization 55 (2006), no. 3, 221--230.

A. Causa and F. Raciti, Lipschitz continuity results for a class of variational inequalities and applications: a geometric approach, J. Optim. Theory Appl. 145 (2010), no. 2, 235--248.

S. Dafermos, Traffic equilibrium and variational inequalities, Transport. Sci. 14 (1980), no. 1, 42--54.

S. Dafermos, Sensitivity analysis in variational inequalities, Math. Oper. Res. 13 (1998), no. 3, 421--434.

S.C. Dafermos and F.T. Sparrow, The traffic assignment problem for a general network, J. Res. Natl. Bur. Stand. 73 (1969), no. 2, 91--118.

A. Domokos, Solution sensitivity of variational inequalities, J. Math. Anal. Appl. 230 (1999), no. 2, 382--389.

F. Facchinei and J.S. Pang, Finte-Dimensional Variational Inequalities and Complementarity Problems, Springer-Verlag, New York, 2003.

M. Fukushima, Equivalent differentiable optimization problems and descent methods for asymmetric variational inequality problems, Math. Program. 53 (1992), no. 1, 99--110.

P.T. Harker and J.S. Pang, Finite-dimensional variational inequality and nonlinear complementarity problems: a survey of theory, lgorithms, and applications, Math. Program. 48 (1990), no. 1, 161--220.

P. Hartman and G. Stampacchia, On some nonlinear elliptic differential functional equations, Acta Math. 115 (1966), no. 1, 271--310.

B.T. Kien, Lower semicontinuity of the solution map to a parametric generalized variational inequality in reexive Banach spaces, Set-Valued Anal. 16 (2008), no. 7-8, 1089--1105.

M.H. Li, S.J. Li and Z.M. Fang, Stability and sensitivity analysis of solutions to weak vector variational inequalities, Set-Valued Var. Anal. 20 (2012), no. 1, 111--129.

S.J. Li and X.B. Li, Hölder continuity of solutions to parametric weak generalized Ky Fan inequality, J. Optim. Theory Appl. 149 (2011), no. 3, 540--553.

S.J. Li, X.B. Li, L.N. Wang and K.L. Teo, The Hölder continuity of solutions to generalized vector equilibrium problems, European J. Oper. Res. 199 (2009), no. 2, 334--338.

X.B. Li, X.J. Long and J. Zeng, Hölder continuity of the solution set of the Ky Fan inequality, J. Optim. Theory Appl. 158 (2013), no. 2, 397--409.

M.A. Mansour and H. Riahi, Sensitivity anlysis for abstract equilibrium problems, J. Math. Anal. Appl. 306 (2005), no. 2, 684--691.

M.A. Mansour and L. Scrimal, Hölder continuity of solutions to elastic traffic network models, J. Global Optim. 40 (2008), no. 1, 175--184.

A. Nagurney, Network Economics: A Variational Inequality Approach, Kluwer Academics, Boston, 1999.

A. Nagurney, A multiclass, multicriteria traffic network equilibrium model, Math. Comput. Modelling 32 (2000), no. 3-4, 393-411.

K.F. Ng and L.L. Tan, Error bounds of regularized gap functions for nonsmooth variational inequality problems, Math. Program. 110 (2007), no. 2, 405--429.

A. Shapiro, Sensitivity analysis of parameterized variational inequalities, Math. Oper. Res. 30 (2005), no. 1, 109--126.

M.J. Smith, The existence, uniqueness and stability of traffic equilibria, Transport. Res. B-Meth. 13 (1979), no. 4, 295--304.

 R. Wangkeeree and P. Preechasilp, On Hölder continuity of solution maps to parametric generalized vector quasi-equilibrium problems via nonlinear scalarization, J. Inequal. Appl. 2014 (2014), no. 425, 19 pages.

J.G. Wardrop, Some theoretical aspects of road traffic research, Oper. Res. 4 (1953), no. 4, 72--73.

N.D. Yen, Hölder continuity of solutions to a parametric variational inequality, Appl. Math. Optim. 31 (1995), no. 3, 245--255.

N.D. Yen, Lipschitz continuity of solutions of variational inequalities with a parametric polyhedral constraint, Math. Oper. Res. 20 (1995), no. 3, 695--708.

N.D. Yen and G.M. Lee, Solution sensitivity of a class of variational inequalities, J. Math. Anal. Appl. 215 (1997), no. 1, 48--55.


Volume 43, Issue 7
November and December 2017
Pages 2371-2381
  • Receive Date: 07 July 2016
  • Revise Date: 29 April 2017
  • Accept Date: 02 May 2017